Alert archive / New Mexico / Freeze Warnings in 2012
Freeze Warning 1, NWS Albuquerque, NM
NWS Albuquerque, NM issued this freeze warning at May 27, 2012, 7:01 PM MDT. It took effect at May 28, 2012, 4:00 AM MDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 27, 2012, 7:01 PM MDT (01:01 UTC)
- In effect from
- May 28, 2012, 4:00 AM MDT
- Expired
- May 28, 2012, 8:00 AM MDT
- In force
- 4 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
754 WWUS75 KABQ 280101 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 701 PM MDT SUN MAY 27 2012 ...LATE SEASON FREEZING TEMPERATURES LIKELY OVERNIGHT... .A VERY DRY AIRMASS...CLEAR SKIES...AND LIGHT WINDS OVERNIGHT WILL ALLOW FOR STRONG RADIATIONAL COOLING OVER THE NORTHWEST PLATEAU. RECORD LOW TEMPERATURES IN THE UPPER 20S AND LOWER 30S WILL IMPACT THE REGION DURING THE PREDAWN HOURS TO JUST AFTER SUNRISE. READINGS WILL WARM VERY QUICKLY THEREAFTER ALLEVIATING FREEZING CONDITIONS. NMZ501-281000- /O.NEW.KABQ.FZ.W.0001.120528T1000Z-120528T1400Z/ NORTHWEST PLATEAU- 701 PM MDT SUN MAY 27 2012 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM MDT MONDAY. * LOCATION...NORTHWEST PLATEAU...INCLUDING BUT NOT LIMITED TO SHIPROCK...FARMINGTON...BLOOMFIELD...AZTEC...FLORA VISTA...AND LA PLATA. AREAS THAT EXPERIENCED NEAR FREEZING TEMPERATURES SUNDAY MORNING WILL BE ESPECIALLY SUSCEPTIBLE TO SUB-FREEZING TEMPERATURES TONIGHT. * TIMING...BETWEEN 4 AM AND 8 AM. * TEMPERATURES...LOW TEMPERATURES WILL FALL TO BETWEEN 28 AND 32 DEGREES FOR A FEW HOURS. * LOCAL IMPACTS...LOW TEMPERATURES BETWEEN 28 AND 32 DEGREES WILL DAMAGE TENDER OUTDOOR VEGETATION...INCLUDING GARDEN VEGETABLES AND VARIOUS TYPES OF FLOWERS. TAKE THE NECESSARY PRECAUTIONS TO PROTECT OUTDOOR TENDER VEGETATION FROM FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$
1 follow-up statement
372 WWUS75 KABQ 280947 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 347 AM MDT MON MAY 28 2012 ...LATE SEASON FREEZING TEMPERATURES... .A VERY DRY AIRMASS...CLEAR SKIES...AND LIGHT WINDS OVERNIGHT ALLOWED FOR STRONG RADIATIONAL COOLING. RECORD LOW TEMPERATURES IN THE UPPER 20S AND LOWER 30S ARE EXPECTED JUST AFTER SUNRISE. READINGS WILL WARM VERY QUICKLY THEREAFTER ALLEVIATING FREEZING CONDITIONS. NMZ501-281300- /O.CON.KABQ.FZ.W.0001.120528T1000Z-120528T1400Z/ NORTHWEST PLATEAU- 347 AM MDT MON MAY 28 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING... * LOCATION...NORTHWEST PLATEAU...INCLUDING BUT NOT LIMITED TO SHIPROCK...FARMINGTON...BLOOMFIELD...AZTEC...FLORA VISTA...AND LA PLATA. AREAS THAT EXPERIENCED NEAR FREEZING TEMPERATURES SUNDAY MORNING WILL BE ESPECIALLY SUSCEPTIBLE TO SUB-FREEZING TEMPERATURES EARLY THIS MORNING. * TIMING...NOW THROUGH 8 AM. * TEMPERATURES...LOW TEMPERATURES WILL FALL TO BETWEEN 28 AND 32 DEGREES FOR A FEW HOURS. * LOCAL IMPACTS...LOW TEMPERATURES BETWEEN 28 AND 32 DEGREES WILL DAMAGE TENDER OUTDOOR VEGETATION...INCLUDING GARDEN VEGETABLES AND VARIOUS TYPES OF FLOWERS. TAKE THE NECESSARY PRECAUTIONS TO PROTECT OUTDOOR TENDER VEGETATION FROM FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this freeze warning went out at May 27, 2:45 PM MDT, 4 hours 16 minutes earlier.
Area forecast discussion, May 27, 2:45 PM MDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 245 PM MDT SUN MAY 27 2012 .DISCUSSION... CURRENTLY...GUSTY TURBULENT SOUTHWEST FLOW OVER NEW MEXICO IN CIRCULATION ABOUT CLOSED LOW NOW SITTING OVER EAST CENTRAL MONTANA...AS SURFACE TROUGH REMAINS INTACT OVER THE EASTERN PLAINS AND ANCHORS A STALLED EASTBOUND PACIFIC COLD FRONT FROM ROUGHLY CLOVIS TO EL PASO. POINTS BEHIND THE FRONT HAVE ENJOYED A SUBSTANTIAL BREAK FROM A RUN OF HOT DAYS...WITH THE EDGE OFF THE DAYTIME HIGHS OVER THE SOUTHEASTERN PLAINS CLOSE TO THE TEXAS BORDER. A FEW SPOTS HAVE BEEN FLIRTING WITH ADVISORY LEVEL WINDS ALONG THE CENTRAL MOUNTAIN CHAIN AND SANGRE DE CRISTOS...BUT ALL POINTS HAVE BENEFITED FROM CONSIDERABLY REDUCED WIND SPEEDS COMPARED TO YESTERDAY. ALTHOUGH THE SMOKE PLUME FROM THE WHITEWATER BALDY COMPLEX REMAINS EVIDENT ON THE VISIBLE GOES IMAGERY...THE OPACITY OF THE PLUME IS CONSIDERABLY REDUCED AND COVERAGE CONFINED MAINLY TO THE SOUTHERN HALF OF THE STATE...SUGGESTING SOMEWHAT IMPROVED DISPERSION AND WINDS VEERING TO MORE WESTERLY OVER WHAT WAS OBSERVED YESTERDAY. CURRENT RED FLAG WARNING VERIFYING WELL THIS AFTERNOON OVER MUCH OF EASTERN AND NORTHEASTERN NEW MEXICO...AND WILL EXPECT FLAGS TO CONTINUE ON SCHEDULE UNTIL 8 PM MDT THIS EVENING. MODELS...IN GOOD AGREEMENT THROUGH MIDWEEK...THEN PRESENTING VARIATIONS ON A THEME FROM MIDWEEK INTO THE WEEKEND IN A WEAKLY FORCED PATTERN...WITH A RETURN TO BETTER CONSISTENCY FOR THE FOLLOWING WORK WEEK. ACCEPTED CONSENSUS VEERS FLOW ALOFT TO ZONAL OVERNIGHT TONIGHT WITH WIND SPEEDS ALOFT DROPPING OFF GOING INTO MEMORIAL DAY. RIDGE CORE BUILDING OVER NORTH CENTRAL MEXICO WILL HELP KEEP FLOW ALOFT FAIRLY ZONAL AND LAMINAR THROUGH TUESDAY NIGHT. SHORTWAVE BUCKLING OF THE FLOW ALOFT ALONG A NORTH DAKOTA TO THE NEW MEXICO BOOT HEEL ON WEDNESDAY WILL PUSH A QUICK MIDWEEK DISTURBANCE SOUTH AND EAST ACROSS THE STATE INTO THURSDAY...WITH FLOW ALOFT TURNING NORTHWEST IN ITS WAKE. SOME UNCERTAINTY CREEPS IN FOR LATE IN THE WORK WEEK...AS GFS SOLUTION DEVELOPS CLOSED LOW OVER SOUTHERN CALIFORNIA...WHILE ECMWF MAINTAINS A MORE OPEN AND PROGRESSIVE STRUCTURE IN BROAD NORTHWEST FLOW. SOME HINTS AT RESOLUTION BY FRIDAY...AS BOTH SOLUTIONS PAINT CLOSED LOWS OVER SOUTHERN CALIFORNIA AND NORTHWESTERN SONORA. THESE FEATURES REMAIN QUASI STATIONARY INTO MONDAY...WITH A QUICK OPENING TO A WAVE AND THEN AN EASTWARD PUSH ACROSS NEW MEXICO THROUGH TUESDAY. FORECAST IMPACT FOR THE LATE WORK WEEK WOBBLE IN CONFIDENCE MOSTLY A COVERAGE ISSUE FOR THUNDERSTORMS...AND TO SOME EXTENT...THE TRANSPORT OF MOISTURE INTO EASTERN NEW MEXICO FOR CONVECTION TO WORK WITH DURING THE WEEKEND. FOR TONIGHT...COOL OVERNIGHT...WITH SOME DIPS TO FREEZING AND BELOW OVER THE NORTHERN AND WESTERN MOUNTAINS. FREEZE AREA COVERAGE NOT QUITE ENOUGH TO SUPPORT A FULL BLOWN FREEZE WARNING...AND HAVE ISSUED A SPECIAL WEATHER STATEMENT TO COVER FOR NOW. WIND SPEEDS EASING ALOFT...AND SURFACE DOME OF HIGH PRESSURE EXPANDING SOUTHWARD FROM CENTRAL COLORADO WILL KEEP CLEAR SKIES AND ALLOW RADIATIONAL OVERNIGHT PROCESSES TO DO THEIR THING. WEAK NORTHERLY SURFACE FLOW WILL ALSO HELP CONFINE OVERNIGHT SMOKE FROM THE WHITEWATER BALDY COMPLEX TO THE SOUTHERN THIRD OF THE STATE...INCLUDING A STRIPE ALONG THE SOUTHERN PORTION OF THE FORECAST AREA. FOR MEMORIAL DAY...SUNNY SKIES AND WARMING TEMPERATURES WILL SET UP A SUNNY AND SEASONABLE HOLIDAY. WIND SPEEDS A LITTLE BREEZY IN THE AFTERNOON...BUT OTHERWISE A BREAK FROM THE STRONGER AFTERNOON GUSTS OF LATE. THUNDERSTORMS WILL BE MAINLY CLEAR OF OUR AREA...OVER THE STATE LINE IN TEXAS...AND IN EXTREME SOUTHEAST OF NEW MEXICO. FOR TUESDAY...SOME TURBULENCE IN AN OTHERWISE FAIRLY WEAK ZONAL FLOW ALOFT AS SURFACE LOW DEEPENS OVER THE EASTERN TIER OF NEW MEXICO. SOME COLDER AIR PUSHING INTO THE EXTREME NORTHEAST CORNER OF THE STATE MAY REINTRODUCE SOME THUNDERSTORM CHANCES...WITH LITTLE IN THE WAY OF WETTING RAINFALL TUESDAY AFTERNOON. NORTHEAST PLAINS WINDS WILL SHIFT DIRECTION FROM WESTERLY TO THE NORTH AND EAST...WITH SOME MODEST UPSLOPE ENHANCEMENT TO HELP DEVELOP A FEW ISOLATED STORMS A LITTLE DEEPER INTO THE NORTHEAST PLAINS. WHITEWATER BALDY SMOKE REMAINING ALONG THE SOUTHERN EDGE OF THE FORECAST AREA MAINLY SOUTH OF A SOCORRO TO ROSWELL LINE. FOR WEDNESDAY...COOLER AIR PENETRATING INTO THE NORTHEAST PLAINS IN CIRCULATION ABOUT SURFACE LOW OVER THE SOUTHERN TEXAS PANHANDLE...AS FLOW ALOFT TURNS NORTHWESTERLY. PATTERN WILL MAINTAIN ISOLATED THUNDERSTORM COVERAGE OVER THE NORTHEAST PLAINS WEDNESDAY AFTERNOON AS QUICK PULSES MOVE THROUGH THE NORTHWEST FLOW ALOFT AND ACT ON WEAK COLD FRONTAL BOUNDARIES AT THE SURFACE. SOME MOISTURE OVER THE SOUTHERN PLAINS MAY SQUEAK INTO NEW MEXICO BEHIND THE FRONT TO PROVIDE A GREATER CHANCE FOR WETTING RAIN LATE WEDNESDAY AFTERNOON. WEDNESDAY TEMPERATURES WILL RUN NEAR NORMAL FOR LATE MAY. OUTLOOK...THURSDAY THROUGH SATURDAY...COOLER AIR BUILDING INTO EASTERN NEW MEXICO THURSDAY AND FRIDAY AS SERIES OF UPPER LEVEL DISTURBANCES AND ASSOCIATED WESTWARD SURFACE PUSHES OF COLDER AIR INVADE THE STATE. PATTERN WILL INCREASE SHOWER AND THUNDERSTORM COVERAGE OVER THE EASTERN PLAINS THURSDAY AND FRIDAY...WITH DAYTIME HIGH TEMPERATURES TRENDING BELOW NORMAL OVER THE EAST. DEEPENING SURFACE TROUGH FROM EASTERN COLORADO TO EXTREME WEST TEXAS ON SATURDAY WILL BOOST EASTERN PLAINS WIND SPEEDS AND CREATE A BREEZY AFTERNOON CLOSE TO THE TEXAS PANHANDLE. WARMING TEMPERATURES SATURDAY WITH CONTINUED EASTERN THUNDERSTORM COVERAGE WILL HOLD INTO THE WEEKEND. SHY && .AVIATION... SMOKE PLUME FROM THE GILA WILDFIRES NOT AS DENSE OR DISCERNIBLE AS IT WAS SATURDAY BUT COULD STILL IMPACT IN-FLIGHT VISIBILITY IN THE VICINITY OF THE RIO GRANDE VALLEY BETWEEN BELEN AND SOCORRO AND FROM THE MANZANO MOUNTAINS TO SANTA ROSA AND FT SUMNER AREAS. WILDFIRE NEAR CONCHAS LAKE IN NORTHEAST NEW MEXICO IS GENERATING A SOMEWHAT DIFFUSE SMOKE PLUME OFF TO THE NORTHEAST TOWARDS CAO. OTHERWISE NO SIGNIFICANT CLOUDS OR WEATHER OVERNIGHT INTO MEMORIAL DAY. GUSTY SOUTHWEST WINDS IN NORTHEAST NEW MEXICO WILL DIMINISH THIS EVENING THEN TURN NORTHERLY OVERNIGHT. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. && .FIRE WEATHER... ...CRITICAL FIRE WEATHER CONDITIONS EAST OF THE CENTRAL MOUNTAINS UNTIL 800 PM SUNDAY... WEST TO EAST STEERING FLOW ALOFT WILL RELAX OVERNIGHT BUT THE DRY AIR MASS IS HERE TO STAY FOR ALL AREAS ALONG AND WEST OF THE CENTRAL MOUNTAIN CHAIN THROUGH AT LEAST TUESDAY AND PROBABLY WEDNESDAY AS WELL. RH RECOVERY TONIGHT AND AGAIN MONDAY NIGHT WILL RANGE FROM FAIR IN THE NORTH AND AT HIGH ELEVATIONS DUE TO COOL TEMPERATURES...TO POOR IN THE MID RIO GRANDE VALLEY AND ACROSS THE SOUTHERN LOWLANDS. LOW LEVEL MOISTURE IN SW TX MAY ALLOW FOR SHOWER AND THUNDERSTORM DEVELOPMENT FROM SW TX TO NE TX MEMORIAL DAY THROUGH WEDNESDAY WHILE NOCTURNAL MOIST OUTFLOWS WESTWARD FROM STORMS COULD EDGE INTO PARTS OF EASTERN NM MONDAY NIGHT AND AGAIN TUESDAY NIGHT. HOWEVER THIS LOW LEVEL MOISTURE IS NOT LIKELY TO BE SUFFICIENT TO GENERATE SHOWERS IN EASTERN NEW MEXICO EITHER MEMORIAL DAY OR TUESDAY AS WESTERLY FLOW ALOFT SUCCEEDS IN DIFFUSING THE SHALLOW MOISTURE THROUGH DAYTIME MIXING BOTH DAYS. MIN RH IN THE WESTERN TWO THIRDS OF NM MEMORIAL DAY AND TUESDAY WILL BE GENERALLY LESS THAN 10 PERCENT DUE TO THE VERY DRY AIR MASS AND DESPITE THE RELATIVELY COOL TEMPERATURES AREA WIDE MEMORIAL DAY. NEAR SURFACE WINDS SHOULD REMAIN BELOW CRITICAL THRESHOLDS. THOUGH MODELS CONTINUE TO DISAGREE WITH THE MID WEEK PATTERN...A MORE DEFINED BACK DOOR FRONT LOOKS TO SURGE INTO EASTERN NM LATE WEDNESDAY...USHERING IN FAIRLY SIGNIFICANT LOW LEVEL MOISTURE FOR AREAS EAST OF THE CENTRAL MOUNTAIN CHAIN. EAST TO WEST LOW LEVEL FLOW IN THE NM EASTERN PLAINS THURSDAY AND THURSDAY NIGHT SHOULD HELP MOISTURE DEEPEN THERE WITH INCREASED CHANCES FOR WETTING SHOWERS AND THUNDERSTORMS FROM THURSDAY THROUGH SATURDAY OF NEXT WEEK. THE NUMBER AND AREAL EXTENT OF SHOWERS AND STORMS IN THE EAST WILL BE THE DECIDING FACTOR IN WHETHER LOW LEVEL MOISTURE CAN BE FORCED WESTWARD THROUGH THE RIO GRANDE VALLEY TO THE CONTINENTAL DIVIDE LATE NEXT WEEK. 07 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 35 76 42 81 / 0 0 0 0 DULCE........................... 28 70 33 75 / 0 0 0 0 CUBA............................ 33 74 38 77 / 0 0 0 0 GALLUP.......................... 27 74 34 78 / 0 0 0 0 EL MORRO........................ 31 73 36 75 / 0 0 0 0 GRANTS.......................... 31 76 36 78 / 0 0 0 0 QUEMADO......................... 33 76 37 78 / 0 0 0 0 GLENWOOD........................ 46 81 48 84 / 0 0 0 0 CHAMA........................... 28 67 33 71 / 0 0 0 0 LOS ALAMOS...................... 37 75 42 77 / 0 0 0 0 PECOS........................... 40 75 45 77 / 0 0 0 0 CERRO/QUESTA.................... 29 71 34 73 / 0 0 0 0 RED RIVER....................... 30 67 34 67 / 0 0 0 0 ANGEL FIRE...................... 30 69 34 70 / 0 0 0 0 TAOS............................ 28 74 33 76 / 0 0 0 0 MORA............................ 35 74 40 76 / 0 0 0 0 ESPANOLA........................ 36 79 41 82 / 0 0 0 0 SANTA FE........................ 37 76 42 77 / 0 0 0 0 SANTA FE AIRPORT................ 38 79 43 80 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 46 81 51 84 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 50 81 54 85 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 45 83 50 87 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 47 82 52 86 / 0 0 0 0 LOS LUNAS....................... 46 83 50 88 / 0 0 0 0 RIO RANCHO...................... 46 82 51 85 / 0 0 0 0 SOCORRO......................... 49 87 52 90 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 42 78 47 80 / 0 0 0 0 TIJERAS......................... 41 81 46 83 / 0 0 0 0 MORIARTY/ESTANCIA............... 39 79 44 82 / 0 0 0 0 CLINES CORNERS.................. 41 77 46 79 / 0 0 0 0 GRAN QUIVIRA.................... 41 80 45 82 / 0 0 0 0 CARRIZOZO....................... 48 83 51 85 / 0 0 0 0 RUIDOSO......................... 48 78 49 79 / 0 0 0 0 CAPULIN......................... 37 76 42 75 / 0 0 0 5 RATON........................... 36 79 40 79 / 0 0 0 0 SPRINGER........................ 36 80 41 80 / 0 0 0 0 LAS VEGAS....................... 37 77 42 79 / 0 0 0 0 CLAYTON......................... 46 82 50 82 / 0 0 0 5 ROY............................. 43 80 48 82 / 0 0 0 0 CONCHAS......................... 46 87 50 89 / 0 0 0 0 SANTA ROSA...................... 46 86 50 89 / 0 0 0 0 TUCUMCARI....................... 49 89 54 91 / 0 0 0 5 CLOVIS.......................... 52 88 55 91 / 0 5 5 5 PORTALES........................ 51 89 54 92 / 0 5 5 5 FORT SUMNER..................... 48 90 52 93 / 0 0 5 0 ROSWELL......................... 55 94 58 97 / 0 0 0 0 PICACHO......................... 51 88 54 90 / 0 0 0 0 ELK............................. 50 84 52 85 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108. && SHY/07
Hazardous weather outlook, May 27, 5:45 AM MDT, 13 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 545 AM MDT SUN MAY 27 2012 NMZ501>540-281200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 545 AM MDT SUN MAY 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM 10 AM TO 8 PM MDT FOR PORTIONS OF THE CENTRAL MOUNTAIN CHAIN...ADJACENT HIGHLANDS AND THE NORTHEAST AND EAST CENTRAL PLAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT WILDFIRES. 41
Nearby
Freeze Warnings in New Mexico, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.